# SDR SWAA2022100378977

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS294.5 AND RBL52 AT FWD GALLEY AREA 2022_488660 / [01] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022240. DUE DATE: 27-JAN-23.;[02] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X11290U021704. DUE DATE: 01-FEB-23.;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[04] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS294.5 AND RBL52 AT FWD GALLEY AREA I.A.W. B737-700 SRM SRM 53-10-51-2R-16. SEE INDIVIDUAL SIGN-OFF BELOW;[05] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS294.5 AND RBL52 AT FWD GALLEY AREA I.A.W. B737-700 SRM SRM 53-10-51-2R-16. RII; SEE INDIVIDUAL SIGN-OFF BELOW
